MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PRO PADZ; PULSE-GENERATOR, PACEMAKER, EXTERNAL

ZOLL MEDICAL CORPORATION PRO PADZ; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 8900-4006
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Shock from Patient Lead(s) (3162)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient in for an elective cardioversion.Patient shaved prepped and dried, good adhesion with pads to skin.The patient was shocked using external synchronized biphasic shock with 200 joules.A spark was noted by staff during biphasic shock at the anterior defib pad location and pads immediately removed, burned hair and possible 1st degree burn at site of anterior pad.The shock was successful, md evaluated site, patient recovered and discharged home later same day.

Brand Name
PRO PADZ
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key24230467
Report Number24230467
Device Sequence Number18688930
Product Code DTE
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)260719(10)2925A
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8900-4006
Device Catalogue Number8900-4006
Device Lot Number2925A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026